Rash Associated with Atripla
Jul 5, 2009
I just began medication therapy after being HIV for a few years. I have been reading many articles about the development of rash within a few days of beginning Atripla treatment, which is what I have experienced. However, many experts indicate that it's a common side effect, while my doctor claims it would be one-in-100. We agreed to push through this, and I was advised to counter the rash and itchiness with Benedryl as well as a Prednisolone pack. Are these good measures?
Response from Dr. Henry
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Receptive Anal Sex With Condom Does It Mean I Have HIV
- White Discharge After Insertive Anal Sex Worried I Have HIV
- Are Red Bumps All Over The Body A Sign Of An Std?
- Are Little Bumps On The Head Of The Penis A Sign Of Hiv?
- Cut In Mouth Drinking Out Of Someone's Glass HIV Risk
- CUTS ON HAND AND BLOOD CONTACT HIV RISK
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.